# SDR SWIA201641777

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 33,169 hours, 27,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CORRODED UNDER ADF ANTENNA BETWEEN FS 409+64 AND FS 409+84, STRINGERS 1L AND 1R.  C-CHECK, NOT RELEASED YET,  WORK IN PROGRESS.
